# SDR SWIA200819822

- Difficulty date: June 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 13,535 hours, 10,368 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 4000 - R REV UNLOCKED CAUTION MESSAGE ON CLIMB-OUT.  ADJUSTED RIGHT THRUST REVERSER STOW SWITCH IAW MM 78-37-01.  OPS CHECK GOOD.
